| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that a defect in the optical zone of the intraocular lens (iol) was observed during iol implantation surgery.The lens was removed and replaced with a new lens in an initial procedure.There was no patient harm.Additional information clarified that the defect in the optical zone was a scratch on the optic.The replacement iol was a company lens of the same model and diopter value.The surgery was performed in the patient's right eye.